# SDR FDEA201408282346

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,684 hours, 14,415 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 647520201
- Part serial: 6366
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYD QTY AT CRUISE NOTIFIED BY ECAM, CONFIRMED ON OVERHEAD PANEL.  COMPLIED WITH QRH.  TURNED PUMPS OFF AT 1614Z LANDED AT 1713Z.  R&R GREEN RESERVOIR HYD QTY TRANSMITTER.  LEAK & OPERATIONS CHECKED GOOD IAW AMM.
